# SDR AALA202302217377

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 25,454 hours, 11,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LACING FROM EMERGENCY SLIDE SHOWING ON FORWARD SERVICE DOOR. MAINTENANCE FOUND LACING OK AND READJUSTED LOOSE MORING LINEAR TO BUSSEL PER AMM 25-62-00.
